I have stage 3 endo, and am currently on lupron. I am 27 and working on my first child. I had my first shot in april(followed by a very heavy peroid) , and a booster shot in june( followed by another very heavy peroid). Would this mean that the shot isnt supressing the endo? I am now awaiting my peroid, I have taken several ovulation tests earlier in the month(per dr, orders to have sex EOD in the beginning of aug) and all have been neg. Last wk i had some spotting(brown and pinkish) and that lasted only 2 days. Now i feel bloated and am using the bathroom more frequently. Kinda feeling like I have a UTI. How long does lupron usually stay in your system? I have had no problems in the past with ovulation, and my labs are good, tubes clear, sperm is good. I am to take a pregnancy test on friday and ifs its neg, what is the next step?
It depends on what kind of Lupron they gave you. If they gave you the monthly type it will only last for 1 month. If they gave you the bigger dose one it will last for 3 months. The fact that you got your period suggest that you were not completely suppressed in June. If your pregnancy test is negative, you can check your FSH, LH and Estradiol to see if the Lupron suppressed you completely and also you can get a transvaginal ultrasound to look at your ovaries.
In vitro fertilization is a good treatment for endometriosis, if you can afford to do this. Other options like injections or pills to induce ovulation and insemination are not as successful but can be attempted for endometriosis.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.